# SDR AALA950978

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060712101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, AFT EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE.  REPLACED 10 FEET OF EMERGENCY EXIT FLOOR PATH LIGHT STRIP.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
